Now I got your attention...
All Mixed Up made me think of this after his post about his boyfriend...
Thought I'd post about a recent occurence. My doctor just prescribed Singulair for my asthma/allergies, and I've had some good times with it. The first, shortly after it is in my system I feel high, like a drug high, like I smoked pot, got high. Then apparently I get crazy and hallucinate, which I have no recollection of. This is supposed to be taken before bed, and apparently I get crazy.
The first time something happened I started to think there was an earthquake. I felt the bed shaking, asked Mike to hold me, told him that we needed to put our heads under the pillow in an earthquake, and he should hold me. He apparently egged me on and started shaking the bed where I ended up in the fetal position.
The second time I was super hot and thought I should come out from under the covers on the bed and strip naked.
Another time I saw stars in the room and was reaching out to grab them, reaching over Mike.
The other night I got hot after taking the pill, got out from under the cover, and Mike thought to videotape it. Apparently he asked me why I was out of the covers and I told him it was hot. I started talking about when you are horny you are hot, or something to that effect. Then I started talking about something completely off subject, oh, maybe it was the light of his phone bothering me.
Crazy thing is I remember nothing. I emailed my doctor and he told me to cut the dose in half. Mike finds it hilarious and I feel helpless... hahaha. He has told me he doesn't think I should take the medicine anymore.